# SDR SWAA2023112021312

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 36,788 hours, 17,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG DOOR SLIDE COVER GIRT BAR RETAINER CLIP MISSING FASTENERS<[01] REPLACED MISSING FASTENER AS REQUIRED PER SRM 51-40-02
